# SDR IPXA2016041302091

- Difficulty date: March 21, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 79,754 hours, 16,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AGA3807515
- Condition: Corroded
- Location: Bs 1941-1961
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, CORRODED INTERCOSTAL BS 1941-1961, ALONG L27R.  REPAIRED CORROSION IAW SRM 51-21-01 AND 53-00-00, FIG 202.
